On extending automorphisms of models of Peano Arithmetic

Volume 149 / 1996

Roman Kossak, Henryk Kotlarski Fundamenta Mathematicae 149 (1996), 245-263 DOI: 10.4064/fm-149-3-245-263

Abstract

Continuing the earlier research in [10] we give some information on extending automorphisms of models of PA to end extensions and cofinal extensions.

Authors

  • Roman Kossak
  • Henryk Kotlarski

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image